# SDR ZW0A0200402

- Difficulty date: December 27, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE MID CARGO COMPT, STA 540 TO 560 LT TIE DOWN TRACK WAS CORRODED.  REMOVED AND REPLACED TRACK PER SPM 6-70-01.
